# SDR AUS20040334

- Difficulty date: May 4, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 7620902019043
- Condition: Cracked
- Location: Mlg Door
- Part time: 7,087 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOOR HINGE FITTING FAILED.
